# SDR SCNA01300

- Difficulty date: December 26, 2000
- Submitted: January 9, 2001
- Operation: Air carrier
- Aircraft: N283SC
- Make and model: Boeing 727225
- Aircraft serial: 22559
- Aircraft time: 48,611 hours, 24,450 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE INSPECTION CORROSION WAS FOUND OUT OF LIMITS ON THE SEAT TRACK LOCATED AT FS779 TO FS850 RBL24. REMOVED CORROSION IAW B727 SRM 511006. REMOVED SEAT TRACK IAW B727 SRM 513002. FABRICATED NEW SEAT TRACK PER SAMPLE FROM BAC 15201429. INSTALLED IAW B727 SRM 513002.
